Über die Albanese-Abbildung einer fasthomogenen Kähler-Mannigfaltigkeit.

W. Barth; E. Oeljeklaus

Mathematische Annalen (1974)

  • Volume: 211, page 47-62
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barth, W., and Oeljeklaus, E.. "Über die Albanese-Abbildung einer fasthomogenen Kähler-Mannigfaltigkeit.." Mathematische Annalen 211 (1974): 47-62. <http://eudml.org/doc/162634>.

author = {Barth, W., Oeljeklaus, E.},
journal = {Mathematische Annalen},
pages = {47-62},
title = {Über die Albanese-Abbildung einer fasthomogenen Kähler-Mannigfaltigkeit.},
url = {http://eudml.org/doc/162634},
volume = {211},
year = {1974},

AU - Barth, W.
AU - Oeljeklaus, E.
TI - Über die Albanese-Abbildung einer fasthomogenen Kähler-Mannigfaltigkeit.
JO - Mathematische Annalen
PY - 1974
VL - 211
SP - 47
EP - 62
UR - http://eudml.org/doc/162634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.